# SDR 4DPA2024102700001

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 34,286 hours, 31,093 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- AFTER ROTATION WE RECEIVED LDG AIR/GND FAIL EICAS. FO TRIED TO RAISE THE LANDING GEAR LEVER AND IT WOULD NOT BUDGE. THE GEAR REMAINED DOWN FOR THE DURATION OF THE RETURN. WE EXECUTED THE QRH FOR THE ASSOCIATED MESSAGE. CORR ACTION- MX TROUBLESHOT TO NLG SERVICING LOW REQUIRED SERVICING. PERFORMED EXTENSION AND RETRACTION TEST ALL TESTS GOOD.
